# SDR DALA2023071005588

- Difficulty date: July 10, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 35,810 hours, 4,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 1R 2L 3L 4R EMERGENY EXIT SIGN INOP. CORRECTIVE ACTION: T/S. TEST PASSED AND NO ANOMALIES FOUND. (2858258)
